# SDR SWAA2023102008055

- Difficulty date: October 5, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH BAFFLE IS CRACKED AT THE FWD FASTENER HOLE IN THE UPPER RETURN FLANGE STA 500E-500F S-25R<[01] REMOVED R/H BAFFLE FROM STA 500F-500E STR 25R IAW SRM 51-40-02;[02] REMOVED CRACKED BAFFLE STA 500E TO 500F AND REPLACED WITH NEW BAFFLE P/N 143A7510-22 TAG # WN36254 DWG 143A7505 ID:0020 REV B AND SRM 51-40-02-0G-0;[03] VERIFIED ITEM 2 AUDIT C/W
